login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A180635 The number of smooth Schubert varieties in the affine analog of the flag manifold of type A. 0
5, 31, 173, 891, 4373 (list; graph; refs; listen; history; text; internal format)
OFFSET
2,1
LINKS
Sara Billey and Andrew Crites. Pattern characterization of rationally smooth affine Schubert varieties of type A, arXiv:1008.5370 [math.CO], 2010.
Sara Billey and Andrew Crites. Rational smoothness and affine Schubert varieties of type A, Proc. FPSAC 2011, 171-182.
Billey, Sara; Crites, Andrew, Pattern characterization of rationally smooth affine Schubert varieties of type A, J. Algebra 361, 107-133 (2012)
CROSSREFS
Sequence in context: A294722 A237622 A239334 * A078526 A255236 A202753
KEYWORD
hard,more,nonn
AUTHOR
Sara Billey, Sep 13 2010
STATUS
approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified June 24 19:04 EDT 2024. Contains 373690 sequences. (Running on oeis4.)